# SDR A6WA2019090546836

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220832
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

409+128 VERTICAL POST AT RBL 18 IS CRACKED ON RIGHT SIDE AT AFT INBOARD ANGLE AT 6TH FASTENER FROM TOP.  REMOVED AND REPLACED VERTICAL POST ASSEMBLY AT FS 409+128 AT RBL 18 IAW GREO 601R-53-41-889 REV D.
